Skin thinning after steroids

Your skin tends to become thinner as you age. Therefore, it is important to take care of your skin in order to keep it supple and thickened. Thinning of the skin may occur when the level of collagen in the skin decreases and skin elasticity is lost. Collagen is a protein found in the skin which helps to nourish the skin and make it healthy. Thin skin may also be caused by the long-term use of steroid ointments that cause the skin to bruise easily and become fragile and transparent. Luckily, there are a number of things you can try to make your skin thicker, stronger and firmer.

Dr. Shiel: Fortunately, the rounding of the face, which occurs because of cortisone medications, is often times reversible. This usually occurs because of a re-distribution of fatty tissue and enlargement of fat in and around the face so that what is commonly referred to as a "moon face" can occur with prolonged cortisone use. This often times is a temporary phenomenon. There are a limited number of patients who unfortunately, this is not reverse in, but most often does reverse over time after the medicines are discontinued.

Skin thinning after steroids

skin thinning after steroids

Media:

skin thinning after steroidsskin thinning after steroidsskin thinning after steroidsskin thinning after steroidsskin thinning after steroids

http://buy-steroids.org